# SDR ASOA201906307063

- Difficulty date: June 30, 2019
- Submitted: July 1, 2019
- Operation: Air carrier
- Aircraft: N14991
- Make and model: Emb EMB-145LR
- Aircraft serial: 145278
- Aircraft time: 44,156 hours, 33,886 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Doubler
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING C-CHECK INSPECTION,  FOUND A CORRODED DOUBLER AT THE POTABLE WATER NIPPLE ON EXTERNAL FUSELAGE. MAINTENANCE REMOVED  AND REPLACED THE DOUBLER IAW SRM 51-40-02.
